# SDR 97FDEA00356

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6554578
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0124 008 CORROSION (C53-224-01(3)) ON STRINGER 2 RT AT BS 967.  REPAIRED CORRODED STRINGER NR 2 RT AT BS 967.  ALL WORK DONE PER FED-EX SRM 51-40 AND 53-10-3.
